# SDR AUS20031123

- Difficulty date: November 4, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 737-4Q8
- Engine: Cfmint CFM563C
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: 426EN98
- Condition: Failed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TE FLAP SWITCH S245 FAILED.
